# SDR ASAA2017011419388

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 35,009 hours, 10,652 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL. EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. ACCOMPLISHED T49.5 PROBE & EGT SYSTEM INSPECTION & CLEANING. T 49.5 S4 PROBE FAILED RESISTANCE CHECK. REMOVED & REPLACED T49.5 S4 PROBE. OPS CK GOOD. REF AMM 77-21-01-200-801-F00, 77-21-01-401, & 77-21-00-201. BEFORE CLEANING T49.5 SENSOR VALUES: S1 38.23, S2 15.02, S3 17.81, S4 262.94. AFTER CLEANING T49.5 SENSOR VALUES: S1 6.34, S2 3.63, S3 3.14, S4 14.00.
